# SDR USAA2011010490043

- Difficulty date: December 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 33,913 hours, 18,418 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - SY6 - C11 - MAJOR REPAIR - LEVEL 2 CORROSION ON FORWARD FLOOR Z-BEAM BETWEEN FR64 TO FR69, Y1294.  REPLACED FORWARD FLOOR Z-BEAM BETWEEN FR64 TO FR69, Y1294 IAW A319 SRM 51-72-11, AIRBUS DRAWING D53472780 & EA 102500.
